# SDR SWAA2022010449935

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT LBL8 WL167.68 ; / [01] UPDATED MEASUREMENT TABLE; [02] VALIDATED SRM 57-10-10-2R-5 REPAIR 5 TO BE CORRECT [05] CONFORMED-1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-102R-5; -1 REPLACEMENT ANGLE FABRICATED IAW SRM 57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB# 54259; -2 SPLICE ANGLE FABRICATED IAW SRM57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 542530; [06] PERFORM DETAIL VISION INSPECTION AT REPAIR AREA BS 663 LBL 6-20 WL167; NO ADDITIONAL DEFECTS NOTED PER SRM 57-10-10-2R-5 STEP 4(D); [07] EDIT CONFORMED-1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-102R-5; SHOULD READ SRM 57-10-10-2R -5; [08] CERTIFIED; [09] CONFORMED-1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5; -1 REPLACEMENT ANGLE FABRICATED IAW SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB# 54259; -2 SPLICE ANGLE FABRICATED IAW SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 542530; [11] REQUIRED HFEC INSPECTION IN OPEN HOLES AND TRIMMED EDGES AT BS 663 LBL6-20 WL167; [12] HFEC INSPECTED OPEN HOLES IN REPAIR AREA AND TRIMMED EDGE OF CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURES 16 AND 23. NO CRACKS FOUND. CAL ID N500 ATS729; [13] LOCATED AND DRILLED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 REP.5;
